# SDR YENA2023111501376

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 65,423 hours, 23,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE H3 OF INTERCOSTAL FITTING AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTION IS 6 O CLOCK, CRACK DEPTH IS 0.120 INCH, AT FWD GALLEY AREA (1 EA); REF AEROMAN W/O 2023 280/1 WCC 2023-640743 REMOVED AND REPLACED INTERCOSTAL FITTING AND FASTENERS LOCATED FR 16 LH SIDE AT LEVEL DOOR STOP FITTING #7 IAW A320 SRM 51-42-11 AND DWG D53112300. WORK C/OUT BY 8600804 RII: QC273.
